# SDR AALA2018052219015

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Nlg & Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FREE FALL EXTENSION CONTROL CABLE AT NOSE LANDING GEAR AND MAIN LANDING GEAR OUT OF ADJUSTMENT. PERFORMED ADJUSTMENT OF THE MLG FREE FALL EXTENSION CABLE SYSTEM IAW AMM 32-33-00-820-003-A, AND PERFORMED ADJUSTMENT OF NLG FREE FALL EXTENSION CABLE SYSTEM IAW AMM 32-33-00-820-001-A. PERFORMED FUNCTIONAL TEST OF LANDING GEAR IAW AMM 32-33-00-720-001-A.
